# SDR SWAA042918

- Difficulty date: October 7, 2004
- Submitted: October 12, 2004
- Operation: Air carrier
- Aircraft: N346SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24153
- Aircraft time: 51,694 hours, 47,909 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 6546431280
- Part serial: BN1228
- Condition: Delaminated
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED RON, FOUND RT WING OUTBD FORE FLAP DELAMINATED AT UPPER SURFACE.  REMOVED AND REPLACED FLAP ASSY PER MM.
